# SDR 0003351153

- Difficulty date: September 8, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- Aircraft time: 72,631 hours, 29,372 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Proximity Sensor
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL WHEN GEAR HANDLE WAS PLACED IN THE DOWN POSITION, GREEN LIGHTS DID NOT ILLUMINATE.  RECYCLED GEAR AND ALL GREEN LIGHTS ILLUMINATED.  FLIGHT CONTINUED TO NORMAL LANDING.  MAINTENANCE RESEATED PROXIMITY SENSOR BOX.  LEFT TEST CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
